Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I am currently taking Duac gel and lymocycline for forehead acne and I think it's the Duac that has been tingling and peeling my skin. It has reduced acne but because of the peeling this has left some of my face my normal tan colour and the bits where the duac has peeled the skin away a paler colour. Is this pigmentation or is it normal with peeling and will my skin go back to its normal colour when the skin develops again?

Thankyou.

Share this post


Link to post
Share on other sites

This means it's working! The duac. Give it time, keep going on With it! I also had this product a while ago, and omg did I peel and burn but after a while it stopped and my acne was gone!!!! Things always have to get bad to get better remember that! I was on this for a year and after a while I thought that it got to use to my face and just stopped working.. So I wouldn't recommend it as a bye bye acne cream it just gets rid of it in the mean time ! I was 14 when I used it.

Share this post


Link to post
Share on other sites

Thankyou very much for your response, certainly feel more assured now. Bought Cetaphil moisturizing lotion and the skin looks much better now when I apply that 30 mins after spreading the Duac.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×